MathSciNet Relay Station
MathSciNet bibliographic data
MR1849173 (2002j:60038) 60F10 (35B40 35K15 35R60 82B44)
Biskup, Marek; König, Wolfgang Long-time tails in the parabolic Anderson model with bounded potential. Ann. Probab. 29 (2001), no. 2, 636–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement